# SDR ASAA2017121522927

- Difficulty date: December 15, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,528 hours, 12,812 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF TRANSMITTER INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED HF OPS TEST IAW AMM 23-11-00. OPS NORMAL. ACCOMPLISHED FIM 23-11 TASK 806,  HF COMM SYSTEM TRANSMITTED AND RECEIVING PROBLEM. ABLE TO COMMUNICATE WITH SFO FREQ 5.547 BUT THE REPLY WAS UNCLEAR. COMMUNICATED PLANE TO PLANE LOUD AND CLEAR. TRIED DIFFERENT FREQUENCIES. OPS NORMAL. GROUND VERIFICATION GOOD.
